# SDR 99FDEA00173

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Box
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL CHIMED INTERMITTENTLY WITH ILLUM OF BOTH MASTER FIRE WARNING LIGHT ON GLARESHIELD.  INSTALLED SERVICEABLE ENGINE FIRE DETECTION BOX AND ENG ELEMENT SUPPORT ASSY, SYS OPER CK NORM IN MM 26-11-01.
